# SDR ABXA9700782

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99105015
- Condition: Corroded
- Location: Bs 313-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED CUSP WEB AT STA 313 - 389.  REPAIRED IAW DC9 SRM 53-01, FIGURE 1, SHEET 3.
